MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FF.HOOK
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implantation by right femoral approach following floating venous thrombus in femoral vein in left limb.Incomplete opening of the filter leading to migration to the left pulmonary artery.Filter removed from the pulmonary artery with a lasso but anchored strongly in right iliac vein in a transverse position.Decision to leave the filter in that position after multiple attempts of extraction using a snare and the filter extraction kit both via femoral and jugular routes.Successful implantation of a second filter by jugular approach.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
MDR Report Key10975548
Report Number3007080617-2020-00004
Device Sequence Number3186915
Product Code DTK
UDI-Device Identifier03760017680042
UDI-Public3760017680042
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberFF.HOOK
Device Lot Number040119
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date12/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR